Publication
Title
Optimal congestion taxes in a time allocation model
Author
Abstract
Language
English
Source (journal)
Transportation research : part B : methodological. - Oxford
Publication
Oxford : 2011
ISSN
0191-2615
Volume/pages
45:1(2011), p. 79-95
ISI
000285035600005
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 10.03.2011
Last edited 25.11.2018
To cite this reference